Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

An improved Razumikhin-type theorem and its applications

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Bugong Xu ; Dept. of Autom., South China Univ. of Technol., Guangzhou, China ; Yongqing Liu

An improved Razumikhin-type theorem is established, and the advantage of the established theorem for reducing conservatism is discussed. For a class of time-delay systems, a simple asymptotic stability condition is deduced as an application of the established theorem. Two illustrative examples are given to show the superiority of the results to those in the literature

Published in:

Automatic Control, IEEE Transactions on  (Volume:39 ,  Issue: 4 )